Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




80 Publications

2021 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik J, Virosztek D. A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means. Linear Algebra and its Applications. 2021;609:203-217. doi:10.1016/j.laa.2020.09.007
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni G. Fluctuations in the spectrum of random matrices. 2021. doi:10.15479/AT:ISTA:9022
View | Files available | DOI
 
2021 | Preprint | IST-REx-ID: 9230 | OA
Arguin L-P, Dubach G, Hartung L. Maxima of a random model of the Riemann zeta function over intervals of varying length. arXiv.
View | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9036 | OA
Virosztek D. The metric property of the quantum Jensen-Shannon divergence. Advances in Mathematics. 2021;380(3). doi:10.1016/j.aim.2021.107595
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9412 | OA
Cipolloni G, Erdös L, Schröder DJ. Fluctuation around the circular law for random matrices with real entries. Electronic Journal of Probability. 2021;26. doi:10.1214/21-EJP591
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9550 | OA
Bao Z, Erdös L, Schnelli K. Equipartition principle for Wigner matrices. Forum of Mathematics, Sigma. 2021;9. doi:10.1017/fms.2021.38
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9912 | OA
Erdös L, Krüger TH, Nemish Y. Scattering in quantum dots via noncommutative rational functions. Annales Henri Poincare. 2021. doi:10.1007/s00023-021-01085-6
View | DOI | Download Published Version (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Dubach G, Mühlböck F. Formal verification of Zagier’s one-sentence proof. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2020. doi:10.1007/s00440-020-01003-7
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7389 | OA
Geher GP, Titkos T, Virosztek D. Isometric study of Wasserstein spaces - the real line. Transactions of the American Mathematical Society. 2020;373(8):5855-5883. doi:10.1090/tran/8113
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications